# SDR ABXA030420

- Difficulty date: November 3, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 56,106 hours, 25,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 AFT PASSENGER LOWER FORWARD DOOR JAMB CORNER HAD CRACKS ON EXTERNAL SKIN AND INTERNAL DOUBLERS, LENGTH RANGE FROM 2 - 4 INCHES APPROXIMATELY.  REMOVED DAMAGE FROM AREA, PERFORMED HFEC ON EXTERNAL SKIN AND TITANIUM DOUBLER, NO CRACKS PAST CUTOUT.  FABRICATED DOUBLERS AND FILLERS, ALODINED, PRIMED, AND INSTALLED IAW DC-8 SRM 53-2-0, 51-1-21, 51-1-20D AND REA D853-48059MR.
